MedElevator Войти в исследования
← Поиск публикаций
Journal of investigative medicine high impact case reports · 2024

A Case Report of Quinine-Induced Thrombotic Microangiopathy Successfully Treated With Eculizumab.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ng Jun Yen, Lenton Douglas, Kerridge Ian, Wong Charmaine

Аннотация

Drug-induced thrombotic microangiopathy (DITMA) is a life-threatening condition which may be immune or nonimmune mediated. Quinine is the most implicated drug in immune-mediated DITMA. However, the optimal treatment is unclear. Complement inhibition by eculizumab has demonstrated success in many DITMA (e.g., carfilzomib, gemcitabine, and tacrolimus), but there are limited data in DITMA, including quinine-associated cases. A 55-year-old female was diagnosed with quinine-associated thrombotic microangiopathy (TMA), as confirmed by a positive quinine-dependent platelet-associated antibody. This was successfully treated with eculizumab with complete resolution of thrombocytopenia and anemia by 1 and 6 weeks. She required hemodialysis for a month and gained full recovery of renal function. We discuss various challenges with the diagnosis and management of DITMA. We also review published data on the use of eculizumab in various DITMA. Our case demonstrates successful treatment of quinine-induced TMA with eculizumab. We recommend further studies to assess the efficacy of complement inhibition in quinine and other DITMA.

Предметные рубрики MeSH